Open Access
July 2012 Yau's Gradient Estimates on Alexandrov Spaces
Hui-Chun Zhang, Xi-Ping Zhu
J. Differential Geom. 91(3): 445-522 (July 2012). DOI: 10.4310/jdg/1349292672


In this paper, we establish a Bochner-type formula on Alexandrov spaces with Ricci curvature bounded below. Yau’s gradient estimate for harmonic functions is also obtained on Alexandrov spaces.


Download Citation

Hui-Chun Zhang. Xi-Ping Zhu. "Yau's Gradient Estimates on Alexandrov Spaces." J. Differential Geom. 91 (3) 445 - 522, July 2012.


Published: July 2012
First available in Project Euclid: 3 October 2012

zbMATH: 1258.53075
MathSciNet: MR2981845
Digital Object Identifier: 10.4310/jdg/1349292672

Rights: Copyright © 2012 Lehigh University

Vol.91 • No. 3 • July 2012
Back to Top